# SDR AALA20001902

- Difficulty date: November 15, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR TRACK PROXIMITY LIGHT BETWEEN SEAT ROW 6D AND 26D INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT SEGMENT BETWEEN SEAT ROW 26D AND 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
